Pacific Journal of Mathematics

$S$-spaces and the open mapping theorem.

Taqdir Husain

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 253-271.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036722

Mathematical Reviews number (MathSciNet)
MR0144180

Zentralblatt MATH identifier
0106.30604

Subjects
Primary: 46.01

Citation

Husain, Taqdir. $S$-spaces and the open mapping theorem. Pacific J. Math. 12 (1962), no. 1, 253--271. https://projecteuclid.org/euclid.pjm/1103036722


Export citation

References

  • [1] S. Banach, Theorie des Operations Lineares, Warsaw, 1932.
  • [2] N. Bourbaki, Elements de Mathematique, Espaces vectoriels topologiques, Chapitre I-V livre V, Paris, 1953, 1955.
  • [3] H. S. Collins Completeness and compactness in linear topological spaces, Trans. Amer. Math. Soc, 79 (1955), 256-280.
  • [4] J. Dieudonne, Natural Homomorphisms in Banach Spaces, Proc. Amer. Math. Soc. 1 (1950), 54-59.
  • [5] J. Dieudonne, Recent developments in the theory of locally convex vector spaces, Bull. Amer. Math. Soc, 59 (1953), 495-512.
  • [6] J. Dieudonne, et L. Schwartz, La dualite dans les espaces (F) et (LF), Ann. Inst. Fourier, Grenoble (1950),61-101.
  • [7] J. Dieudonne, Denumerability conditions in locally convex vector spaces, Proc. Amer. Math. Soc. 8 (1957), 367-372.
  • [8] A. Grothendieck, Sur la Completion du dual d'un espace vectoriel localement convexe, C. R. Acad. Sc. t. 230 (1950), 605-606.
  • [9] A. Grothendieck, Sur les espaces (F) et (DF), Summa Bras. Math. t. 3 (1954), 57-123.
  • [10] A. Grothendieck, Produits tensoriels topologique et espaces nucleaires, Mem. Amer. Math. Soc, 16 (1955).
  • [11] S. Kaplan, Cartesian products of reals, Amer. J. Math., 74 (1952), 936-954.
  • [12] J. L. Kelley, Hypercomplete linear topological spaces, Michigan Math. J., 5 (1958), 235-246.
  • [13] J. L. Kelley, General Topology, New York Van Nostrand, 1955.
  • [14] A. Kolmogoroff, Zur Normierbarkeit eines allgemeinen topologischen linear en Raumes, Studia Math., 5 (1935),29-33.
  • [15] G. Kothe, ber zwei Stze von Banach, Math. Zeitschrift 53 (1950-51), 203-209.
  • [16] G. Mackey, On infinite dimensional linear spaces, Trans. Amer. Math. Soc,57(1945), 155-207.
  • [17] M. Mahowald and G. Gould, Quasi-barrelled locally convex spaces, Proc, Amer. Math. Soc, 11 (1960), 811-816.
  • [18] V. Ptak, On complete topological linear spacis, Cechoslovack Math. J. 3 (78) 285-290
  • [19] V. Ptak, Completeness and the open-mapping theorem, Bull. Scoiete Math, de France t. 86 (1958), 41-74.
  • [20] G. T. Roberts, The bounded weak topology and completeness in vector spaces, Proc. Camb. Phil. Soc, 49 (1953), 183-189.
  • [21] A. P. Robertson and W. Robertson, On the closed graph theorem, Proc. Glasgow Math. Ass. 3 (1956), 9-12.
  • [22] W. Robertson, Completion of topological vector spaces, Proc. London Math. Soc. 8 (1958), 242-257.